Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/51151
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSubbotin, Yu. N.en
dc.contributor.authorChernykh, N. I.en
dc.date.accessioned2017-09-04T14:45:24Z-
dc.date.available2017-09-04T14:45:24Z-
dc.date.issued2012-
dc.identifier.citationSubbotin Yu. N. The Poisson problem in a domain with a cut / Yu. N. Subbotin, N. I. Chernykh // Siberian Advances in Mathematics. — 2012. — Vol. 22. — № 3. — P. 204-216.en
dc.identifier.issn1055-1344-
dc.identifier.other1good_DOI
dc.identifier.otherf557bacf-3958-4960-be87-13083abe2ce0pure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84865610945m
dc.identifier.urihttp://hdl.handle.net/10995/51151-
dc.identifier.urihttps://elar.urfu.ru/handle/10995/51151en
dc.description.abstractWith the help of harmonic wavelets, we study the behavior of solutions to the Poisson problem in an elliptic ring when the interior bound shrinks to a segment. It is demonstrated that only partial derivatives of a solution have unbounded singularities near the ends of this segment. © 2012 Allerton Press, Inc.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.rightsinfo:eu-repo/semantics/restrictedAccessen
dc.sourceSiberian Advances in Mathematicsen
dc.subjectELLIPTIC RINGen
dc.subjectHARMONIC WAVELETSen
dc.subjectLAPLACE OPERATORen
dc.subjectPOISSON BOUNDARY VALUE PROBLEMen
dc.titleThe Poisson problem in a domain with a cuten
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.rsi20473025-
dc.identifier.doi10.3103/S1055134412030042-
dc.identifier.scopus84865610945-
local.contributor.employeeСубботин Юрий Николаевичru
local.contributor.employeeЧерных Николай Ивановичru
local.description.firstpage204-
local.description.lastpage216-
local.issue3-
local.volume22-
local.contributor.departmentИнститут естественных наук и математикиru
local.identifier.pure1079038-
local.identifier.eid2-s2.0-84865610945-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.3103S1055134412030042_2012.pdf556,59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.